MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION( TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION( TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 75635-01
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned.It was stated that the part was discarded.There was no sample, photograph or product lot number received and as a result, no product or device history record evaluation could be performed.The customer confirmed it was a user made connection.Per the manufacturer's instructions for use (ifu), to ensure a proper connection the clicking sound must be heard when the two parts come together and thumb press must be completely closed.And also the white thumb press must return to its original state.Otherwise, under pressure and certain force the parts will come apart.This can not be confirmed since there was no sample to evaluate.The root cause of the reported issue cannot be determined.All available information has been placed on file in the quality management for appropriate tracking, trending, and follow-up.(b)(4).
 
Event or Problem Description
The customer reported that during cardiopulmonary bypass (cpb), the customer made connection of the quick connector line l3.It resulted in approximately 300-500 milliliters (ml) of blood loss and a 30 seconds delay to the procedure.The product was not changed out as they reconnected the line.The surgical procedure was completed successfully.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION(
28 howe street
ashland MA 01721
MDR Report Key9368493
Report Number1212122-2019-00011
Device Sequence Number2286969
Product Code OEZ
UDI-Device Identifier00699753499881
UDI-Public(01)00699753499881
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75635-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1